# SDR USAA2012052900018

- Difficulty date: May 27, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 40,338 hours, 16,252 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53585162200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - CRACK IN FUSELAGE SKIN BETWEEN FR80 TO FR81, S4L.  REPAIRED FUSELAGE SKIN BETWEEN FR80 TO FR81, S4L IAW A319 SRM 53-51-11 FIG 208.
